Further results on Borel removable sets of entire functions
Annales Fennici Mathematici, Tome 19 (1994) no. 1, pp. 67-81
Cet article a éte moissonné depuis la source Journal.fi
Affiliations des auteurs :
Shengjian Wu 1
@article{AFM_1994_19_1_a6,
author = {Shengjian Wu},
title = {Further results on {Borel} removable sets of entire functions},
journal = {Annales Fennici Mathematici},
pages = {67--81},
year = {1994},
volume = {19},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AFM_1994_19_1_a6/}
}
Shengjian Wu. Further results on Borel removable sets of entire functions. Annales Fennici Mathematici, Tome 19 (1994) no. 1, pp. 67-81. http://geodesic.mathdoc.fr/item/AFM_1994_19_1_a6/